Publications
Publications
Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: Baake, ... , Blackorby, Blagojević, Blanchard, ... , Büthe 
References
4.
Pavle V. M. Blagojević, Frederick R. Cohen, Wolfgang Lück and Günter M. Ziegler
On complex highly regular embeddings and the extended Vassiliev conjecture
Int. Math. Res. Not. IMRN, (20):6151--6199
2016
3.
Pavle V. M. Blagojević, Wolfgang Lück and Günter M. Ziegler
On highly regular embeddings
Trans. Amer. Math. Soc., 368(4):2891--2912
2016
2.
Pavle V. M. Blagojević, Wolfgang Lück and Günter M. Ziegler
Equivariant topology of configuration spaces
J. Topol., 8(2):414--456
2015
1.
Pavle V. M. Blagojević, Wolfgang Lück and Günter M. Ziegler
On highly regular embeddings
Combinatorial methods in topology and algebra Volume 12 of Springer INdAM Ser.
page 149--153.
Publisher: Springer, Cham,
2015
Export as:
BibTeX, XML